# SDR FDEA202111092799

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Part number: ADA8400512
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON FLOOR BEAM AT MAIN DECK CARGO   COMPARTMENT STATION 839 BETWEEN X= -19 AND X= -35. EXISTING REPAIR ON FLOOR BEAM AT MAIN DECK CARGO COMPARTMENT STATION 839   BETWEEN X= -19 AND X= -35 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH EA #1-  5310-78025, TITLE: FUSELAGE - FLOOR BEAMS - ELONGATED HOLES AT STATION RBL 27.5 FS   839 - REPAIR BUT REPAIR CLASSIFIED AS MINOR. EA#1-5310-78025 REVISION A ISSUED TO   REVISE CLASSIFICATION FROM MINOR TO MAJOR. EO 1-5100-7-5001 B6 PART1, TITLE:   STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION AND TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
